Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i9.10
pages 1-11

On the Game Problem of Searching Moving Objects for a Model of Semi-Markovian Type

Karen G. Dzyubenko
Candidate in physics and mathematics, researcher of V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine; and University of Toronto, Canada
Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine 40 Akadem. Glushkov Ave., Kiev, 03187, Ukraine

ABSTRAKT

A pursuit problem on a multidimensional integer grid is considered for the case, when position and velocity of the evader constitute a semi-Markovian type process. A formula for transition probability for embedded Markov chain is derived. Also, a formula of transition probability for inhomogeneous Markov chain, describing evader's position, is obtained. Formula of probability of non-detection prior to the given time instant is deduces. As an example, for a special form of distribution of evader's strategies, optimization of probability of detection prior to time instant 2 is considered.


Articles with similar content:

Adaptive Anomaly Detection of Computer System User's Behavior Applying Markovian Chains with Variable Memory Length. Part I. Adaptive Model of Markovian Chains with Variable Memory Length
Journal of Automation and Information Sciences, Vol.35, 2003, issue 6
Artem M. Sokolov, Nataliya N. Kussul
On One Class of Approach Game Problems with Variable Structure
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Ivan I. Matychyn
On One Method for Investigating Game Approach Problems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 10
Alexander S. Kovalenko, Kirill A. Chikriy
On Nonstationary Differential Games of the Group Approach
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Iryna Iu. Kryvonos
Normative Forecasting and Optimal Control of Multidimensional Objects Using a Self-Organization of a System of Non-Physical Models
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Grigoriy A. Ivakhnenko, Alexey G. Ivakhnenko